# SDR REXA2017060500651

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 22,401 hours, 14,419 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Inoperative
- Location: Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING OUT THROUGH 150' BRAKE OVERHEAT WARNING ILLUMINATED. COMPLETED QRH. BRAKE TEMP ON LEFT OUTBOARD WAS RED AT 18 AND VERY IRRATIC NUMBERS.AFTER COMPLETION OF QRH WARNING WENT AWAY ALL INDICATIONS NORMAL. CONTINUED CLIMB THROUGH FL210' AND BRAKE OVHT WARNING ILLUMINATED. DEFERRED LH OB EICAS BRAKE TEMP MONITORING READOUT IAW CRJ 900 MEL 32-45-1D. MOC # 96184 NOTIFIED.  MMO2 UPDATED. PLACARD PLACED. MX PROCEDURES COMPLIED WITH.  R+R LHOB BRAKE TEMP SENSOR IAW CRJ 900 AMM 32-46-01. PERF OPS CHECK IAW CRJ 900 AMM 32-46-00. OPS CHECK GOOD AT THIS TIME. MOC #96211 NOTIFIED. MM02 UPDATED. PLACARD REMOVED.
